ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Tarkhanov, N."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Gauthier, P. M. and Tarkhanov, N. (2008) Rational Approximation and Universality for a Quasilinear Parabolic Equation. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 43 (6). pp. 55-72. ISSN 00002-3043

This list was generated on Sun Aug 9 01:15:54 2020 AMT.